# SDR UIEA2019070904718

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,610 hours, 19,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100129
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK GULL WING DOOR EMERGENCY EXIT SIGN INOP ( REMOVED AND REPLACED LT GULL WING DOOR EMERGENCY EXIT SIGN BATTERY PACK AND OPERATIONAL CHECK GOOD )
